Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Got cold sweats, dizziness and weakness when I could not take clonodine. Suggestions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Hello, I had an episode lar night that really freaked me out. I ran out of clonodine Saturday and I was not able to get more until last night when the drug store got pwemossion from the doctor. I took some and about an hour later I got cold sweats, dizziness, weakness and something like heartburn and I pass out. My partner pulled out the blood pressure machine and it kept comming up as error. He thn checked his blood pressure with and it worked fine for him. He gave me some water and a Little something to eat. It slowly reach to normal. WTH happened? Could I have died?
Posted Mon, 30 Sep 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 38 minutes later
Brief Answer:
No, you could not die this way

Detailed Answer:

From what you have written in your query, it seems like you ran out of the medicine Clonidine and were not able to get one until last night.

And then, you got it but after about an hour of taking the medicine, you developed certain reaction that you have mentioned.

The sympathetic outflow from the brain was reduced and the blood pressure dropped.

No, you could not die this way. Probably, the medicine was abrupt in its onset of action, and could have caused a low blood pressure that showed up as a error.

In rarest of possibility, yes, you could have died.

Hope this is clear to you.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor